# SDR MWEA030410

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 991015421
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE BETWEEN CUSP AND FLOORBEAM AT STATION 1338 LONGERON 18 LEFT HAS LIGHT CORROSION ON TOP SURFACE.  FABRICATED AND INSTALLED NEW SPLICE.
